Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 67, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 4, 2012, 9:07 AM CDT for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Apr 5, 2012, 7:00 AM CDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2012, 9:07 AM CDT (14:07 UTC)
- In effect from
- Apr 5, 2012, 7:00 AM CDT
- Expired
- Apr 13, 2012, 9:39 AM CDT
- In force
- 8 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 13.11 ft at Apr 8, 2012, 11:00 AM CDT.
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
519 WGUS44 KSHV 041407 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 907 AM CDT WED APR 4 2012 ARC027-LAC119-051407- /O.NEW.KSHV.FL.W.0067.120405T1200Z-000000T0000Z/ /SPHL1.1.ER.120405T1200Z.120409T0000Z.000000T0000Z.NO/ 907 AM CDT WED APR 4 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM WEDNESDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 12.0 FEET BY EARLY MONDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
11 follow-up statements
780 WGUS84 KSHV 051419 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 919 AM CDT THU APR 5 2012 ARC027-LAC119-061419- /O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.120405T1115Z.120408T1800Z.000000T0000Z.NO/ 919 AM CDT THU APR 5 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM THURSDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.0 FEET BY SUNDAY EARLY AFTERNOON THEN BEGIN FALLING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
157 WGUS84 KSHV 061516 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1016 AM CDT FRI APR 6 2012 ARC027-LAC119-071516- /O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.120405T1115Z.120408T0600Z.000000T0000Z.NO/ 1016 AM CDT FRI APR 6 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM FRIDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.5 FEET BY EARLY SUNDAY MORNING THEN BEGIN FALLING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
708 WGUS84 KSHV 071455 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 955 AM CDT SAT APR 7 2012 ARC027-LAC119-081455- /O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.120405T1115Z.120408T0000Z.000000T0000Z.NO/ 955 AM CDT SAT APR 7 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS EVENING THEN BEGIN FALLING. $$ 10
448 WGUS84 KSHV 081449 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 949 AM CDT SUN APR 8 2012 ARC027-LAC119-091449- /O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.120405T1115Z.120409T0000Z.000000T0000Z.NO/ 949 AM CDT SUN APR 8 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY THIS EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
567 WGUS84 KSHV 090021 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 721 PM CDT SUN APR 8 2012 LAC015-119-100021- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.120324T2251Z.120406T1600Z.000000T0000Z.UU/ 721 PM CDT SUN APR 8 2012 THE FLOOD WARNING CONTINUES FOR THE BODCAU BAYOU AT BAYOU BODCAU LAKE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM SUNDAY THE STAGE WAS 175.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 172.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 175.6 FEET THROUGH MONDAY BEFORE A SLOW FALL BEGINS. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ ARC027-LAC119-100021- /O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.120405T1115Z.120408T2030Z.000000T0000Z.NO/ 721 PM CDT SUN APR 8 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM SUNDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 13.1 FEET THROUGH MONDAY BEFORE A SLOW FALL BEGINS. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
534 WGUS84 KSHV 100025 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 724 PM CDT MON APR 9 2012 LAC015-119-110024- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.120324T2251Z.120406T1600Z.000000T0000Z.UU/ 724 PM CDT MON APR 9 2012 THE FLOOD WARNING CONTINUES FOR BODCAU BAYOU AT BAYOU BODCAU LAKE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM MONDAY THE STAGE WAS 175.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 172.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 175.5 AFTER MIDNIGHT BEFORE A SLOW FALL BEGINS.. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ ARC027-LAC119-110023- /O.CON.KSHV.FL.W.0067.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.120405T1115Z.120408T2030Z.000000T0000Z.NO/ 724 PM CDT MON APR 9 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM MONDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.5 FEET BY WEDNESDAY MORNING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
581 WGUS84 KSHV 101512 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1012 AM CDT TUE APR 10 2012 ARC027-LAC119-111512- /O.EXT.KSHV.FL.W.0067.000000T0000Z-120415T0600Z/ /SPHL1.1.ER.120405T1115Z.120408T2030Z.120414T1200Z.NO/ 1012 AM CDT TUE APR 10 2012 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM TUESDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
624 WGUS84 KSHV 110041 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 741 PM CDT TUE APR 10 2012 ARC027-LAC119-120041- /O.EXT.KSHV.FL.W.0067.000000T0000Z-120415T1800Z/ /SPHL1.1.ER.120405T1115Z.120408T2030Z.120415T0000Z.NO/ 741 PM CDT TUE APR 10 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7 PM TUESDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EVENING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
336 WGUS84 KSHV 111545 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1045 AM CDT WED APR 11 2012 ARC027-LAC119-121545- /O.EXT.KSHV.FL.W.0067.000000T0000Z-120416T0000Z/ /SPHL1.1.ER.120405T1115Z.120408T2030Z.120415T0600Z.NO/ 1045 AM CDT WED APR 11 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM WEDNESDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
905 WGUS84 KSHV 121554 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1054 AM CDT THU APR 12 2012 ARC027-LAC119-131554- /O.EXT.KSHV.FL.W.0067.000000T0000Z-120415T1200Z/ /SPHL1.1.ER.120405T1115Z.120408T2030Z.120414T1800Z.NO/ 1054 AM CDT THU APR 12 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 AM THURSDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
385 WGUS84 KSHV 131439 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 939 AM CDT FRI APR 13 2012 LAC015-119-141439- /O.EXT.KSHV.FL.W.0049.000000T0000Z-120419T0000Z/ /LBBL1.1.ER.120324T2251Z.120406T1600Z.120418T0600Z.UU/ 939 AM CDT FRI APR 13 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE BODCAU BAYOU AT BAYOU BODCAU LAKE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM FRIDAY THE POOL STAGE WAS 174.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 172 FEET. * FORECAST...THE LAKE WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 5:32 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 4, 5:32 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 532 AM CDT WED APR 4 2012 .DISCUSSION... THIS MORNING REMNANTS OF A SQUALL LINE AND OUT FLOW BOUNDARIES WITH HELP OF A SHORT WAVE ACROSS EAST TEXAS AND CENTRAL AND SOUTHEAST LOUISIANA CONTINUED TO SEND SHOWERS AND THUNDERSTORMS ACROSS PARTS OF THE FOUR STATE REGION TO THE EAST AND SOUTHEAST OF A FARMERVILLE TO JONESBORO AND COUSHATTA LOUISIANA AND HEMPHILL TEXAS LINE. THIS ACTIVITY SHOULD END DURING THE MORNING AS THE UPPER FEATURE SWINGS TO THE EAST. HOWEVER ANOTHER WAVE AROUND THE UPPER LOW...THAT HAS ONLY MOVED INTO THE PAN HANDLES OF TEXAS AND OKLAHOMA...WILL SWEEP FROM EASTERN OKLAHOMA AND INTO NORTH CENTRAL TEXAS...WILL SEND A COLD FRONT THAT ALSO EXTENDED FROM SOUTHEAST OKLAHOMA INTO NORTH CENTRAL TEXAS AND INTO EXTREME SOUTH TEXAS EAST INTO THE FORECAST AREA. THIS MAY PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS LATER IN THE DAY. WITH THE HIGHER CHANCES OVER SOUTH CENTRAL ARKANSAS INTO NORTH CENTRAL LOUISIANA AND INTO LOWER TOLEDO BEND COUNTRY OF NORTHWEST LOUISIANA AND DEEP EAST TEXAS. MODELS SIMILAR IN TAKING THE UPPER LEVEL LOW EAST SOUTHEAST ACROSS OKLAHOMA DURING THE DAY REACHING NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THEN ARKANSAS DURING THE DAY THURSDAY. HAVE CONTINUED RAIN CHANCES OVER THE FOUR STATE REGION WITH EXPECTED SPOKES OF ENERGY ROTATING AROUND THE UPPER SYSTEM AND COMBINING WITH AVAILABLE MOISTURE AROUND THE OUTER PERIPHERY OF THE COUNTY WARNING AREA. BY EARLY THURSDAY EVENING THE UPPER LOW WILL BE MOVING TO THE SOUTHEAST AROUND THE SOUTHERN BASE OF AN ANCHORING LOW/TROUGH OVER THE EASTERN STATES OF A BLOCKING PATTERN. UPPER RIDGE OF HIGH PRESSURE FROM MEXICO NORTH THROUGH THE CENTRAL SECTIONS OF THE COUNTRY ALONG WITH SURFACE HIGH PRESSURE BUILDING SOUTH FROM THE GREAT LAKES AND UPPER MID WEST INTO THE CENTRAL GULF COAST WILL PROVIDE DRY WEATHER INTO THE WEEKEND. TEMPERATURES WILL BE MILD AS COOLER AND DRIER AIR BACK DOORS INTO THE FORECAST AREA. NORTHERN STREAM SHORT WAVES MOVING INTO THE UPPER RIDGE BY THE MIDDLE OF THE WEEKEND WILL PUSH A COLD FRONT SOUTH NEAR THE AREA...WHERE IT LOOKS TO BECOME NEARLY STATIONARY GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR THROUGH THE START OF NEXT WEEK. WILL CARRY THE HIGHER RAIN CHANCES ALONG AND TO THE NORTH OF THIS BOUNDARY. TEMPERATURES WILL CONTINUE ON THE MILD SIDE WITH THIS SCENARIO. /06/ && .AVIATION... DRIER AIR BEGINNING TO PILE UP WEST OF CWA...ACROSS CENTRAL TX...AS UPPER LOW WINDS UP JUST NORTH OF OK PANHANDLE. STRONGER STORMS CONTINUE TO PERSIST OVER EAST TX LAKES AND TOLEDO BEND AREA...INCLUDING THE KLFK TERMINAL. WEAKER CONVECTION WILL RESIDE AT KMLU...KELD...AND FOR AT LEAST A BRIEF PERIOD...AT KSHV TERMINAL. SOME PATCHY FOG MAY OCCUR WHERE RAIN HAS ENDED AT KTYR AND KGGG. DENSE FOG PAST FEW HOURS ACROSS DALLAS METROPLEX AND PORTIONS OF I-35 CORRIDOR MAY BE HAIL ON GROUND INDUCED AND NOT ADVECT EASTWARD...BUT WILL MONITOR THESE TRENDS. CLEARING SKIES WILL BEGIN TO WRAP INTO EAST TX DURG MORNING...AND REMAINING PORTIONS OF CWA BY AROUND 18Z WED. WESTERLY WINDS AROUND 10 KTS DURG AFTN RAPIDLY DIMINISH BY 0Z THUR...WITH CONDITIONS POSSIBLY RIPE FOR FOG DEVELOPMENT WED NIGHT./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 81 56 80 56 77 / 30 20 10 0 0 MLU 83 56 80 55 76 / 50 30 30 0 0 DEQ 77 51 76 51 75 / 20 20 30 0 0 TXK 78 54 77 54 75 / 20 20 20 0 0 ELD 80 54 78 52 75 / 30 20 30 0 0 TYR 80 55 78 57 78 / 10 20 10 0 0 GGG 80 56 78 53 78 / 10 20 10 0 0 LFK 83 57 82 56 81 / 30 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/05
Hazardous weather outlook, Apr 4, 7:20 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 720 AM CDT WED APR 4 2012 ARZ072-073-LAZ003>006-010>014-017>022-041800- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 720 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...AND NORTH CENTRAL AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A MIDDLE LEVEL AND UPPER LEVEL SPEED MAX OF GREATER THAN 65 MPH WILL MOVE THROUGH THE BASE OF AN UPPER LOW PRESSURE SYSTEM...THAT WILL BE SPINNING OVER OKLAHOMA TODAY AND INTO THE EVENING. THE LIFT WITH THESE JET FEATURES AND A MODERATELY UNSTABLE AIR MASS IN PLACE WITH DEW POINTS IN THE 60/S AND WARMING TEMPERATURES IN THE 80/S WILL RESULT IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND HIGH AND DAMAGING WINDS WILL BE THE MAIN THREATS BUT WITH PRECIPITABLE WATER VALUES NEAR ONE TO ONE AND ONE HALF INCHES BRIEF HEAVY RAINFALL WILL BE POSSIBLE. THE HEAVY RAINS OVER A REGION THAT HAS HAD RECENT HEAVY RAINS CAN PRODUCE FLASH FLOODING QUICKLY. WIND SHEAR WILL BE INCREASING OVER THE REGION DURING THE AFTERNOON AND EVENING AND MAY ALLOW FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO OPERATORS...AND STORM SPOTTER NETWORKS MAY BE REQUIRED TODAY AND TONIGHT. ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-041800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- CADDO-BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 720 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO OPERATORS...AND STORM SPOTTER NETWORKS WILL NOT BE REQUIRED TODAY AND TONIGHT. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:12 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada | 63 min |
| Apr 3, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 65 min |
| Apr 3, 7:33 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 57 min |
| Apr 3, 8:33 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 57 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Union | 62 min |
| Apr 3, 10:35 PM CDT | Areal Flood Advisory | SHV | Lafayette | 55 min |
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 38 min |
| Apr 3, 8:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 63 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 5 more | 63 min |
| Apr 3, 10:07 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Winn | 53 min |
| Apr 3, 10:28 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine, Winn | 62 min |
| Apr 3, 11:17 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine | 58 min |
| Apr 3, 11:21 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 24 min |
| Apr 3, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 86 min |
| Apr 3, 11:45 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 29 min |
| Apr 4, 12:03 AM CDT | Areal Flood Advisory | SHV | Natchitoches, Red River, Sabine | 4 hr |
| Apr 4, 12:39 AM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 4 hr |
Nearby
River Flood Warnings in Arkansas, 2012River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.